# SDR 2020FA0000020

- Difficulty date: October 7, 2019
- Submitted: January 8, 2020
- Operation: General aviation
- Aircraft: N722NX
- Make and model: Pilats PC1247
- Aircraft serial: 1722
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE5N3
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: 105622
- Condition: Shorted
- Location: Prop Heat
- Component: Propeller, Hartzl
- Component part number: HCE5A3B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER DE-ICE BOOT SHORTED INTERNALLY.  THE PROPELLER WAS REMOVED AND WAS SENT TO A HARTZELL SERVICE CENTER.  THE BLADE REQUIRED REPAIR.
